i take hydroxyzine and benztropine mesylate started ten days back. i take a handful of other medications with it, way too many to list here. if one had to blame one of the two listed which would be your guess? i started seizing really bad and unsure of which one should be left out. good health and god bless... john
Without a complete medication list, one can only speculate which one is the culprit... and it may be neither. One is an anti-histamine--a class of drugs with a very strong safety profile, and the other has more anticholinergic effects and mimics how an anti-histamine might effect one's body. I would say take all of your prescribed meds and see if the situation repeats itself. Did you know you were seizing or did someone tell you that you seized?
Hey, it's my sweet friend, John!
I looked on DC and learned that:
"With higher than recommended doses of hydroxyzine, involuntary motor activity such as tremor and convulsions have been reported in rare instances."
Benztropine mesylate side effects did not mention convulsions, but there were many other side effects -- too many to mention here. Check it out at:
Did you call your doctor? If the hydroxyzine is causing you to seize, your doctor needs to know right away. Of course, it could be these new meds interacting with some of your old meds, too. Your best bet is to call the doctor. I sure hope you start feeling better, John. I have not seen you on the site much lately. I've missed your humor and sunny disposition! Welcome back!
hey people, lol. turns out it was the hydroxine? (spelling) she took me off of it and they went straight away. i hate those benz things anyway because they come in a capsule form only and when i would take them with the rest of my meds the capsule would separate in my mouth and i would get a horrible dose of powder in my mouth and throat yuck! i miss speaking to you guys.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2011 • 1 answer
Posted 14 May 2013 • 1 answer
Posted 25 Sep 2015 • 1 answer
Posted 21 Apr 2016 • 1 answer
Posted 24 Aug 2016 • 0 answers